Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Thin, wrinkled skin texture especially on hands, no improvement with chem peel, looks hyper-pigmented on dorsal region. Suggestive remedy?

Dear sir, my skin texture is very thin n wrinkled particulrly of hands n so it luks vry poor I hv undergone thru chem peel as advised by my derm. Bt in vain. No results found. Besides it luks hyperpigmented at the dorsal side exposed region n with dark patches . Wt to do? Plz suggest me som gud measure
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi thin wrinkled skin over the hands with hyperpigmentation can be due to lultraviolet rays present in the sunrays.use of a sunsceen in the morning and amylac lotion along with steriod cream can cure it .if it is not cured use intralesional steriods once in a fortnight and u can also use botanica or revize cream over the lesions.if still no response start botox injections
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor